MAUDE Adverse Event Report: WRIGHTS LANE SYNTHES USA PRODUCTS LLC 3.0NM TORQ LIMITING HNDL 4.5MM QK COUPLG; ORTHOPEDIC MANUAL SURGICAL INSTRUMENT

WRIGHTS LANE SYNTHES USA PRODUCTS LLC 3.0NM TORQ LIMITING HNDL 4.5MM QK COUPLG; ORTHOPEDIC MANUAL SURGICAL INSTRUMENT
Model Number 03.632.204
Medical Device Problem Code Calibration Problem (2890)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Product complaint # (b)(4).Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.If the information is unknown, not available or does not apply, the section/field of the form is left blank.Additional narrative: reporter is a j&j sales representative.Investigation summary service and repair evaluation: the customer reported that the device failed torque test.The repair technician reported device failed torque testing and was out of calibration.The maximum torque peak attained during evaluation was 3.58 nm which is out of the specified limit 3.1 nm-3.5 nm for the part.Torque test high is the reason for repair.The item is not repairable per the inspection sheet.The cause of the issue is failed high torque.The item will be forwarded to customer quality.The evaluation was confirmed.Device history lot part # 03.632.204 synthes lot # h759867-03.Supplier lot # h759867-03.Release to warehouse date: 05 feb 2019.Supplier: avalign technologies-nemcomed.No ncrs were generated during production.Device history review review of the device history record(s) showed that there were no issues during the manufacture of this product, and any sub-components, which would contribute to this complaint condition.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
Device report from synthes reports an event in the usa as follows: it was reported on an unknown date that the device failed torque test.This report is for one (1) 3.0nm torq limiting hndl 4.5mm qk couplg.This is report 1 of 1 for complaint (b)(4).

Brand Name
3.0NM TORQ LIMITING HNDL 4.5MM QK COUPLG
Common Device Name
ORTHOPEDIC MANUAL SURGICAL INSTRUMENT
Manufacturer (Section D)
WRIGHTS LANE SYNTHES USA PRODUCTS LLC
1302 wrights lane east
west chester PA 19380
Manufacturer (Section G)
MONUMENT
1101 synthes avenue
monument CO 80132
Manufacturer Contact
kate karberg
1302 wright lane east
west chester, PA 19380
3035526892
MDR Report Key14633436
Report Number2939274-2022-02130
Device Sequence Number5937110
Product Code LXH
UDI-Device Identifier10705034719535
UDI-Public(01)10705034719535
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 06/08/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number03.632.204
Device Catalogue Number03.632.204
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer08/20/2021
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 05/11/2022
Initial Report FDA Received Date06/08/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured02/05/2019
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown